RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 2(170), Pages 3–17 (Mi umn4859)  

This article is cited in 5 scientific papers (total in 6 papers)

Characteristic classes of foliations

D. B. Fuchs


Abstract: The papers we are going to discuss were for the most part completed very recently. Intense activity is going on along the lines they indicate and the time for a detailed survey has not yet come. Our article has more modest aims: to introduce the reader to the present state of the subject and to arouse in him an interest in the further development of the theory.

Full text: PDF file (987 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1973, 28:2, 1–16

Bibliographic databases:

MSC: 57R20, 17B65, 55R10, 17B56, 57R22, 57R25
Received: 17.11.1972

Citation: D. B. Fuchs, “Characteristic classes of foliations”, Uspekhi Mat. Nauk, 28:2(170) (1973), 3–17; Russian Math. Surveys, 28:2 (1973), 1–16

Citation in format AMSBIB
\Bibitem{Fuc73}
\by D.~B.~Fuchs
\paper Characteristic classes of foliations
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 2(170)
\pages 3--17
\mathnet{http://mi.mathnet.ru/umn4859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415635}
\zmath{https://zbmath.org/?q=an:0272.57012|0274.57005}
\transl
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 2
\pages 1--16
\crossref{https://doi.org/10.1070/RM1973v028n02ABEH001525}


Linking options:
  • http://mi.mathnet.ru/eng/umn4859
  • http://mi.mathnet.ru/eng/umn/v28/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Bernstein, B. I. Rozenfel'd, “Homogeneous spaces of infinite-dimensional Lie algebras and characharacteristic classes of foliations”, Russian Math. Surveys, 28:4 (1973), 107–142  mathnet  crossref  mathscinet  zmath
    2. S. G. Gindikin, A. A. Kirillov, D. B. Fuchs, “The work of I. M. Gel'fand on functional analysis, algebra and topology”, Russian Math. Surveys, 29:1 (1974), 5–35  mathnet  crossref  mathscinet  zmath
    3. D. B. Fuchs, “Finite-dimensional Lie algebras of formal vector fields and characteristic classes of homogeneous foliations”, Math. USSR-Izv., 10:1 (1976), 55–62  mathnet  crossref  mathscinet  zmath
    4. V. E. Slyusarchuk, “Invertibility of almost periodic $c$-continuous functional operators”, Math. USSR-Sb., 44:4 (1983), 431–446  mathnet  crossref  mathscinet  zmath
    5. V. G. Kurbatov, “On the invertibility of almost periodic operators”, Math. USSR-Sb., 67:2 (1990), 367–377  mathnet  crossref  mathscinet  zmath  isi
    6. Camille Laurent-Gengoux, “Secondary characteristic classes of super-foliations”, Comptes Rendus Mathematique, 339:8 (2004), 567  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:426
    Full text:195
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019